# SDR MASA200601317

- Difficulty date: May 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,054 hours, 6,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5001 ILM - SLATS 1/2 SPEED.  MX CLEARED INHIBITS.  NO FURTHER FAULTS NOTED.  ACFT CONTINUED OPERATIONS.
